Discussions By Condition: Medical Stories

Swelling and numbness after a surgery

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • June 7, 2009
  • 02:46 AM

I had a small surgery 10 days ago and after that I kept on having some or the other side effects.. Firstly I had a severe hand pain till my shoulder.. so thought it could be due to being on drips coninuosly or sleeping in wrong direction or also due to anesthesia.. But 4 days back I've noticed that My partial right thigh is completely swollen and its become numb I don know for wat reason.. Im really worried about it.. since then I was n medication but have seen no change till now.. Could you please please help me if you know the solution..

Thank you,

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?